Posted by ron1953 on May 8, 2012, at 17:10:40
In reply to Ive Bailed Out :(, posted by gadchik on May 8, 2012, at 16:51:47
> I couldnt go another day tapering Klonopin.The feeling is so surreal and I just couldnt handle it at this time.But I didnt get anxious,just felt so out of it,and bad dizziness.I'll keep trying,maybe in winter when Im not going to graduations,dealing with moving teens,or yard work.Well,you know,something will always come up and give me a reason to stay on K.
Absolutely understand and sympathize. From what I've read and experienced, it seems that a lot of folks have to put up with an extended period of suffering to be completely rid of benzos. Even after getting over the initial period of severe withdrawal, a week or so, it was months until I "normalized" - and sometimes I wonder if I ever got back to where I was before I ever took Klonopin.
You'll do it if and when you're ready. And when you do, I can almost guarantee it'll suck bigtime. But....there is the other side, eventually.